Vol. 4, No. 4, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
On the intersection motive of certain Shimura varieties: the case of Siegel threefolds
525–559

Jörg Wildeshaus

A Baum–Connes conjecture for singular foliations
561–620

Iakovos Androulidakis and Georges Skandalis

Witt groups of abelian categories and perverse sheaves
621–670

Jörg Schürmann and Jon Woolf

A generalized Vaserstein symbol
671–706

Tariq Syed

A Dolbeault–Hilbert complex for a variety with isolated singular points
707–720

John Lott